MAUDE Adverse Event Report: RESPIRONICS,INC. DREAMSTATION AUTO CPAP, KR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS,INC. DREAMSTATION AUTO CPAP, KR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number KRX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
A continuous positive airway pressure (cpap) device was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, an issue related to the device's sound abatement foam was observed.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously reported an allegation an issue related to the device's sound abatement foam was observed.There was no report of serious or permanent harm or injury.The device was returned to the manufacturer's service center for further evaluation.The device was evaluated.There was no mention of visual findings to the external part of the device.The internal aspect of the device was inspected.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer.There were no errors found.The manufacturer concludes that they could not confirm the customer's allegation and there was no visible foam degradation.

Brand Name
DREAMSTATION AUTO CPAP, KR
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS,INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS,INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12453623
Report Number2518422-2021-03812
Device Sequence Number4067110
Product Code BZD
UDI-Device Identifier00606959043374
UDI-Public00606959043374
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKRX500S15
Device Catalogue NumberKRX500S15
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown